# SDR DHL2001804554

- Difficulty date: August 26, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STUB WING UPPER SKIN SURFACE SHOWS A .75 INCH CRACK AT XFS 207.5.  STOP DRILLED CRACK. INSTALLED DOUBLER PER DHL EO 010820, EO2601, EO 2001293, SRM 51-1-21 PG 1.
